Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5720
Title: Splitting the Fučík Spectrum and the Number of Solutions to a Quasilinear ODE
Authors: García-Huidobro, Marta
Manásevich, Raúl
Zanolin, Fabio
Keywords: Quasilinearp-LaplacianMultiplicityFučík Spectrum
Issue Date: 2011
Publisher: EUT Edizioni Università di Trieste
Source: M. García-Huidobro, R. Manásevich and F. Zanolin, "Splitting the Fučík Spectrum and the Number of Solutions to a Quasilinear ODE", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 43 (2011), pp. 111–145
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
43 (2011)
Abstract: 
For $\varnothing$ an increasing homeomorphism from $\mathbb{R}$
onto $\mathbb{R}$ and $f\epsilon C\left(\mathbb{R}\right)$, we consider
the problem
\[
\left(\varnothing\left(u'\right)\right)'+f\left(u\right)=0,\qquad t\epsilon\left(0,L\right),\qquad u\left(0\right)=0=u\left(L\right).
\]
The aim is to study multiplicity of solutions by means of some generalized
Pseudo Fu$\check{\textrm{c}}$ik spectrum (at infinity, or at zero).
New insights that lead to a very precise counting of solutions are
obtained by splitting these spectra into two parts, called Positive
Pseudo Fu$\check{\textrm{c}}$ik Spectrum (PPFS) and Negative Pseudo
Fu$\check{\textrm{c}}$ik spectrum (NPFS) (at infinity, or at zero,
respectively), in this form tue can discuss separately the two cases
u' (0) > 0 and u' (0) < 0.
Type: Article
URI: http://hdl.handle.net/10077/5720
ISSN: 0049-4704
eISSN: 2464-8728
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.43 (2011)

Files in This Item:
File Description SizeFormat
HuidobroManasevichZanolinRendMat43.pdf365.75 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

737
Last Week
4
Last month
checked on Jul 31, 2021

Download(s) 50

504
checked on Jul 31, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.